# SDR SWAA2021081022541

- Difficulty date: January 27, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Damaged
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE; CAM PLATE IS DAMAGED. / REMOVED AND REPLACED WITH A NEW L1 DOOR HANDLE CAM PLATE I/A/W CMM 52-16-01.
